# SDR EIA2003035

- Difficulty date: February 27, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE INTERIOR CORROSION ALONG SKIN LONGITUDINAL SPLICE AT STRINGER 19R, FROM STA 1760-2180   CORRECTIVE ACTION:   REMOVED DAMAGE, NDT AREA & VISUALLY IINSPECT, FAB'D AND INSTALLED REPAIR PER ECRA 481-53-169-2 Rev A
